Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have heavy bleeding after taking i pill

We had sex 4 months back during her periods. She took i-pill withing 72 hours and she bleed again in 4 days(Like periods). her next cycle came after 15 days then 24 days. She bleeded very heavily. Now doctors gave her Femilon for 21 days for thrice. She is having strong throat harshness. Is it ok or she should stop its usage. She cant get any doctor in next 4 days coz of holidays. Please suggest if she must stop it or its a normal syptom. Was her bleeding after four days show it was miscarriage?
Asked On : Fri, 12 Aug 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Femilon is a very good drug and can not lead to throat harshness.This could be due to some other issue like throat infection.Ask her to avoid oily foods and cold drinks.Throat gargles with warm water and hot drinks will be better.Give her analgesic for pain.Continue femilon as this is given to regulate her cycle.Bleeding that she had is withdrawal bleeding due to tablets not pregnancy.
wishing her good health.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor